MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 28/0MM T1; BIOLOX DELTA CERAMIC FEM HD

BIOMET UK LTD. DELTA CER FEM HD 28/0MM T1; BIOLOX DELTA CERAMIC FEM HD
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial report.(b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Medical product: e1 ringloc bipolar 28x47mm, catalog no.: 110010459, lot no.: 642620.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not returned.
 
Event or Problem Description
It was reported that the delta ceramic head was located into the e1 bipolar liner, but the ceramic head would not articulate in the liner.Surgery time was extended by 1 to 3 minutes.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Complaint summary: a physical visual inspection of the delta ceramic femoral head 28/0mm t1 (item: 650-1158 lot: 3069861) could not be carried out as the product has not been returned to the uk.But a review of the photographs taken and attached in associated complaint cmp-0753554 shows the spherical diameter to be in good condition with no visible defects, the internal taper has some metallic marks most likely caused by the assembly onto to hip stem.A dimensional inspection has been carried out and delta ceramic femoral head 28/0mm t1 (item: 650-1158 lot: 3069861) was found to be conforming to drawing specification, see attached inspection form.The root cause cannot be confirmed for the reported event as delta ceramic femoral head 28/0mm t1 (item: 650-1158 lot: 3069861) is conforming to specification.Investigation is completed based on current available information.If any additional information becomes available, then the complaint will be reopened and investigated.The product left zb control conforming to specification.A review of the complaints database shows that we have received 3 reported events for implant would not assemble with mating implant for the same item number 650-1158 prior to the reported event.The severity associated with the above line is unknown as the product is conforming and the definitive root cause has not been established.No corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.See h10.
 
Event or Problem Description
It was reported, that: delta ceramic head into the e1 bipolar liner, but the ceramic head did not move in the e1 bipolar liner.I want to know what is happened for these issue.Patient outcome: prolonged surgery.

Brand Name
DELTA CER FEM HD 28/0MM T1
Common Device Name
BIOLOX DELTA CERAMIC FEM HD
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12868879
Report Number3002806535-2021-00509
Device Sequence Number3643863
Product Code LZO
UDI-Device Identifier00887868271526
UDI-Public00887868271526
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1158
Device Lot Number3069861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown